# SDR ASAA2020082423056

- Difficulty date: August 22, 2020
- Submitted: August 24, 2020
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 50,233 hours, 14,846 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 767
- Condition: Burned Out
- Location: Rt Wing
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT LOWER WING EMERGENCY LIGHT INOPERABLE.  GROUNDED - YES.  RT LOWER WING EMERGENCY LIGHT BULB REPLACED, IAW B737-800 AMM 35-51-04-960-801.  OPS CHECK GOOD, IAW B737-800 AMM 33-51-710-001 SUBTASK.
